Advertisement

Siberian Mathematical Journal

, Volume 33, Issue 1, pp 133–143 | Cite as

Cauchy problem for the generalized Kadomtsev-Petviashvili equation

  • A. V. Faminskii
Article

Keywords

Cauchy Problem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    B. B. Kadomtsev and V. I. Petviashvili, “On the stability of solitary waves in weakly dispersive systems,” Dokl. Akad. Nauk SSSR,192, No. 4, 753–756 (1970).Google Scholar
  2. 2.
    M. Ablowitz and H. Segur, Solitons and the Inverse Problem Method [Russian translation], Mir, Moscow (1987).Google Scholar
  3. 3.
    R. Grimshaw, “Evolution equations for weakly nonlinear long internal waves in a rotating fluid,” Stud. Appl. Math.,73, No. 1, 1–33 (1985).Google Scholar
  4. 4.
    V. E. Zakharov, S. V. Manakov, S. P. Novikov, and L. P. Pitaevskii, Theory of Solitons [in Russian], Nauka, Moscow (1980).Google Scholar
  5. 5.
    M. Ablowitz, D. Bar Yaacov, and A. S. Fokas, “On the inverse scattering transform for the Kadomtsev-Petviashvili equation,” Stud. Appl. Math.,69, No. 2, 135–143 (1983).Google Scholar
  6. 6.
    S. V. Manakov, “The inverse scattering transform for the time-dependent Schrödinger equation and Kadomtsev-Petviashvili equation,” Physica D,3, Nos. 1, 2, 420–427 (1981).Google Scholar
  7. 7.
    A. S. Fokas and M. J. Ablowitz, “On the inverse scattering of the time-dependent Schrödinger equation and the associated Kadomtsev-Petviashvili (I) equation,” Stud. Appl. Math.,69, No. 3, 211–228 (1983).Google Scholar
  8. 8.
    M. Schwarz, Jr., “Periodic solutions of Kadomtsev-petviashvili,” Adv. Math.,66, No. 3, 217–233 (1987).Google Scholar
  9. 9.
    I. M. Krichever, “Periodic problem for the Kadomtsev-Petviashvili equation,” Dokl. Akad. Nauk SSSR,298, No. 4, 802–807 (1988).Google Scholar
  10. 10.
    A. V. Faminskii, “On the Cauchy problem for the Kadomtsev-Petviashvili equation,” Ukr. Mat. Zh.,45, No. 1, 193–194 (1990).Google Scholar
  11. 11.
    S. N. Kruzhkov and A. V. Faminskii, “Generalized solutions of the Cauchy problem for the Korteweg-de Vries equation,” Mat. Sb.,120, No. 3, 396–425 (1983).Google Scholar
  12. 12.
    T. Kato, “On the Cauchy problem for the (generalized) Korteweg-de Vries equation,” Stud. Appl. Math. Adv. Math. Suppl. Stud.,8, 93–128 (1983).Google Scholar
  13. 13.
    A. V. Faminskii, “The Cauchy problem for the Korteweg-de Vries equation and its generalizations,” Tr. Sem. I. G. Petrovskogo,13, 56–105 (1988).Google Scholar
  14. 14.
    A. V. Faminskii, “The Cauchy problem for quasilinear equations of odd order,” Mat. Sb.,180, No. 9, 1183–1210 (1989).Google Scholar
  15. 15.
    O. V. Besov, V. P. Il'in, and S. M. Nikol'skii, Integral Representations of Functions and Embedding Theorems [in Russian], Nauka, Moscow (1975).Google Scholar
  16. 16.
    J.-L. Lions, Some Methods of Solving Nonlinear Boundary Value Problems [Russian translation], Mir, Moscow (1972).Google Scholar

Copyright information

© Plenum Publishing Corporation 1992

Authors and Affiliations

  • A. V. Faminskii

There are no affiliations available

Personalised recommendations